| Catalog Number |
4722 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Event or Problem Description
It was reported that the anchor broke during the procedure.
Event or Problem Description
It was reported that the anchor broke during the procedure.
Additional Manufacturer Narrative
The device was used and contaminated therefore, was not returned.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: anchor broken.Probable root cause: application.User intentionally bends/forces instrument.Incision too small.Inadequate or improper visualization.User not familiar with device use.User does not use sled or other technique to prevent catching on soft tissue.The reported failure mode will be monitored for future reoccurrence.